CSN Login
Members Online: 6

You are here

A weird question

Blondiemomma's picture
Blondiemomma
Posts: 41
Joined: Apr 2012

I have a weird question that I'm hoping someone knows something about. Ever since my chemo, when I break a sweat, it stings like getting in the ocean with raw skin. Tiny little needles pricking me. Really uncomfortable and interferes with my wanting to exercise. Has anyone else had this?

LoveBabyJesus's picture
LoveBabyJesus
Posts: 1671
Joined: Jan 2011

I never experienced this but I'm sorry you're having problems after chemo (when did you finish it, BTW?). Are you menopausal or pre-menopausal? If you finished chemo a while ago already I recommend you see your Dr. and ask to see a specialist (maybe an endocrinologist?) to investigate the cause of your present condition. I hope it gets better for you. Please keep us posted.

Hugs

Blondiemomma's picture
Blondiemomma
Posts: 41
Joined: Apr 2012

I finished chemo last December. And finished Herceptin 6 weeks ago. I didn't think to ask my doc. Kinda felt stupid. Oh, and I'm menopausal. Not having menopausal symptoms at all. Really blessed there. My cancer was ER/PR - so not on hormonal treatment.

CypressCynthia's picture
CypressCynthia
Posts: 4017
Joined: Oct 2009

I haven't heard of this, but it almost sounds like it could be an allergic reaction? Did you use a new deodorant or detergent? If not, I would ask a dermatologist.

Blondiemomma's picture
Blondiemomma
Posts: 41
Joined: Apr 2012

No rash or anything. Just stings where I sweat. Forehead to feet. No different soap or anything. This summer I could only do water aerobics. This isn't great for Arkansas. We sweat a lot here! Thank God summer is over.